# SDR CA150911004

- Difficulty date: September 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW207E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT TEST, AFTER ANNUAL CHECK, THE NR 1 ENGINE EXPERIENCED A LOSS OF TORQUE. NO OTHER DETAILS ARE AVAILABLE ON THE CIRCUMSTANCES.  THE OPERATOR IS CURRENTLY DOWNLOADING ENGINE AND AIRFRAME DATA, TROUBLESHOOTING IS ON-GOING.
